# SDR 5RJR2013021411563

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: General aviation
- Filed by: Reading Jet Maintenance LLC, repair station 5RJR738B
- Aircraft: N255RM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0201
- Aircraft time: 4,449 hours, 3,044 cycles
- System (JASC): 3150 · Central Warning
- Part: Wire
- Condition: Broken
- Location: Switch Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK 78-31-00-710 THE MASTER WARNING LIGHTS DID NOT ILLUMINATE; STEP C., (4), (B).  ON JACKS IN AIR MODE, HYD PRESSURE AVAILABLE, ATTEMPT TO DEPLOY THRUST REVERSERS; THURST REVERSERS SHOULD NOT DEPLOY, ARM LIGHTS SHOULD ILLUMINATE AND MASTER WARNING SHOULD ILLUMINATE. TESTED OTHER SYS THAT WOULD ILLUMINATE MASTER WARNING; MASTER WARNING WOULD NOT ILLUMINATE. OHMED OUT MASTER WARNING CIRCUIT WIRING AND FOUND BROKEN GROUND WIRE SOLDER CONNECTION ON BACK OF PILOTS MASTER WARNING SWITCH LIGHT. RESOLDERED WIRE TO SWITCH LIGHT.
